Alert archive / Ohio / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 39, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at May 19, 2022, 9:14 PM EDT for 5 counties in Ohio. It was in force for 31 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2022, 9:14 PM EDT (01:14 UTC)
- Expired
- May 19, 2022, 9:45 PM EDT
- In force
- 31 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Brown County, OH, Clermont County, OH, Clinton County, OH, Hamilton County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 42 km from the middle of the area, began a volume at 01:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 9:23 PM EDT | TSTM WND DMG | 5 S Loveland, OH | TREES DOWN. TIME ESTIMATED FROM RADAR. |
| May 19, 9:35 PM EDT | TSTM WND DMG | 3 Wsw Fayetteville, OH | TREE DOWN ACROSS THE ROAD. TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 8:02 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.2 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 719 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 1389 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 239 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.5
The text
As transmitted.
486
WUUS51 KILN 200114
SVRILN
OHC015-025-027-061-165-200145-
/O.NEW.KILN.SV.W.0039.220520T0114Z-220520T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
914 PM EDT Thu May 19 2022
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Northeastern Hamilton County in southwestern Ohio...
Northern Clermont County in southwestern Ohio...
Northwestern Brown County in southwestern Ohio...
Southern Warren County in southwestern Ohio...
Southwestern Clinton County in southwestern Ohio...
* Until 945 PM EDT.
* At 914 PM EDT, a severe thunderstorm was located over Rossmoyne,
moving east at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Cincinnati, Mason, Norwood, Sharonville, Blue Ash, Loveland,
Springdale, Reading, Montgomery, Madeira, Wyoming, Milford, Deer
Park, Blanchester, Terrace Park, Morrow, Camp Dennison, Highpoint,
Remington and Concorde Hills.
This includes the following Interstates...
I-71 in Ohio between mile markers 7 and 22.
I-75 in Ohio between mile markers 10 and 16.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3930 8441 3929 8435 3931 8435 3942 8388
3916 8387 3915 8446 3928 8449
TIME...MOT...LOC 0114Z 260DEG 40KT 3921 8438
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
424
WWUS51 KILN 200133
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
933 PM EDT Thu May 19 2022
OHC061-200143-
/O.CAN.KILN.SV.W.0039.000000T0000Z-220520T0145Z/
Hamilton OH-
933 PM EDT Thu May 19 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HAMILTON COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 200 AM EDT for
southwestern Ohio.
LAT...LON 3933 8425 3942 8388 3916 8387 3916 8413
TIME...MOT...LOC 0133Z 256DEG 44KT 3926 8409
$$
OHC015-025-027-165-200145-
/O.CON.KILN.SV.W.0039.000000T0000Z-220520T0145Z/
Clermont OH-Brown OH-Warren OH-Clinton OH-
933 PM EDT Thu May 19 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR NORTHEASTERN CLERMONT...NORTHWESTERN BROWN...SOUTHEASTERN WARREN
AND SOUTHWESTERN CLINTON COUNTIES...
At 933 PM EDT, a severe thunderstorm was located near Blanchester,
moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Blanchester, Morrow, Woodville, Maineville, Goshen, Newtonsville,
Fayetteville, Midland, Butlerville, Pleasant Plain, St. Martin,
Murdock, State Route 123 at State Route 132, Chasetown, Middleboro,
Dallasburg, Westboro, Edenton, Lake Lorelei and Cowan Lake State
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3933 8425 3942 8388 3916 8387 3916 8413
TIME...MOT...LOC 0133Z 256DEG 44KT 3926 8409
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 5:57 PM EDT, 3 hours 17 minutes earlier.
Area forecast discussion, May 19, 5:57 PM EDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION National Weather Service Wilmington OH 557 PM EDT Thu May 19 2022 .SYNOPSIS... A warm front lifts north through the Ohio Valley this evening, bringing showers and storms to the area. Breezy and very warm conditions are expected over the weekend, followed by a cold frontal passage near the end of the weekend. Cooler and drier conditions arrive for the start of the work week. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... Arc of showers and embedded clusters of thunderstorms currently entering the southwest CWA will continue to spread northeastward ahead of a strong MCV currently southwest of St. Louis. Stronger updrafts are decreasing as the band lifts into the CWA and overall threat of severe appears to also be on the decrease, at least in the here and now. Following clusters such as the one skirting south of Louisville will need to keep an eye on but by the time this portion of the airmass gets into the CWA it will be working into an area of stable surface air which will not really eliminate but should seriously hamper severe storm activity. MuCAPE and elevated instability do not decrease this evening and an added dynamic with strong moist inflow ahead of the approaching MCV will keep some storms relatively strong as seen over western IN. These storms and the one near Louisville appear to be right moving supercells for brief periods of time and storms trailing the initial line may continue to exhibit this behavior as they push into the CWA. Increased pops this evening but capped them at 70%. Used a blend of the CAMs which seemed to have a reasonable outcome over the CWA, given the overall haphazard nature of QPF placement from the majority of models this afternoon. Previous Discussion: A warm front trailing southeast from the low located near Minnesota lifts north through the Ohio Valley, bringing showers and storms this evening. In addition, a MCV located in the warm sector of the low is moving northeastward into the tri-state area, forcing convection out in front of its center. Dew points have trended higher (69 degrees F at CVG) as moisture surges northeastward with the front, ample instability (SBCAPE on the order of 2000-3000 J/kg) is present, and a nose of a low level jet moves into the tri-state this evening. This, combined with the advancing warm frontal boundary, will aid in producing some strong to severe storms this evening into the overnight hours, particularly in northeast Indiana, northern Kentucky, and southwestern Ohio. The largest threat with these storms continues to be hail and damaging winds, however, an isolated tornado cannot be ruled out as surface flow backs ahead of the warm front. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/... By Friday morning, pcpn moves out of the area. The center of the low pressure system will have shifted eastward toward the Wisconsin area, placing our CWA inside of a potent warm sector. Ample southerly flow and clear skies will aid temperatures to increase into the upper 80s/low 90s throughout the day. In fact, we will be within a degree or two of record breaking criteria at the Big 3 Climate sites (records: KDAY 91, KCMH 91, KCVG 92). With that being said, post- frontal breezy conditions prevail throughout the day, with S/SWly winds around 20 mph, gusting up to 35 mph, especially in prone areas in west central Ohio. Winds die down slightly Friday evening and overnight temperatures cool to the low 70s/ upper 60s across the area. && .LONG TERM /SATURDAY THROUGH THURSDAY/... There are still some timing issues with the cold front for the weekend with somewhat of a slower trend continuing. This will result in another warm day on Saturday as we will remain in the warm sector, with highs in the upper 80s to lower 90s. This will lead to some good instabilities through the afternoon, but with the better forcing still back closer to the front, will limit pops to just a chance -- with the highest pops across our northwest. Severe threat for Saturday afternoon/evening will also be dependent on the timing of the front but will hang on to a mention across the northwest in the HWO for now given the instability. Will then trend pops up just a bit through Saturday night with the best chance for pcpn then spreading east across the area on Sunday with the front. If the front continues to slow down, there could eventually be a lower end severe threat across parts of our east on Sunday. Highs on Sunday will range from the lower 70s in the northwest to the mid 80s in the southeast. High pressure and a drier, cooler airmass will spread east across the region Monday into Monday night. Highs on Monday will be in the mid 60s to lower 70s. It looks like a more active pattern may then develop through mid week as a series of mid level short waves potentially lift northeast through the Ohio valley ahead of an upper level trough over the central US. Highs will be mostly in the mid to upper 70s Tuesday through Thursday. OUTLOOK...Thunderstorms possible at times Saturday into Sunday. Wind gusts around 30 knots Friday afternoon. && .AVIATION /22Z THURSDAY THROUGH TUESDAY/... Arcing line of showers with embedded thunderstorms will continue to overspread southwest CWA this late day and early evening. Tried to time this at CVG/LUK which had me amend thunderstorms into these terminals between 01z and 03z. Outside of thunderstorm activity, conditions should remain VFR. Showers and storms will overspread the remaining TAF sites this evening, but models are showing a large disparity in where and when precip occurs over the CWA during the rest of the overnight period. Will maintain a close eye on the incoming warm front with shower activity and the trailing thunderstorms, amending as necessary. MCV over southern MO will eject northeastward and is progged to reach the ILN CWA in the southwest at 06z and be exiting the northeast by 12z. Removed LLWS as the 45-50kt winds at 2kft are above surface winds 12-14kt at less than a 30 degree shift which does not constitute an actual wind shear in either sense of direction or speed. One caveat here is that h8 winds are showing small yet persistent jet maxima of 60+ kt pushing through the CWA from about 08z to 13z. GFS is earlier, further southeast and not as pronounced with the jetlet maxima, where the NAM is slower in timing and tops 70kt with a track that cuts through the northwest CWA. Again, will need to maintain a continued watch on new model guidance as they come in this evening, amending forecasts as necessary. Given the cooler boundary layer, surface wind gusts should remain out of the question until daylight hours on Friday and have been removed from amended TAFs and will be pushed into the daylight hours for remaining TAF sites with the normal 00z package. OUTLOOK...Thunderstorms possible at times Saturday into Sunday. Wind gusts around 30 knots Friday afternoon. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...CA NEAR TERM...CA/Franks SHORT TERM...CA LONG TERM...JGL AVIATION...Franks
Hazardous weather outlook, May 19, 2:20 PM EDT, 6 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 220 PM EDT Thu May 19 2022 INZ050-058-059-OHZ026-034-035-042>046-051>055-060>062-201100- Wayne-Fayette IN-Union IN-Hardin-Mercer-Auglaize-Darke-Shelby-Logan- Union OH-Delaware-Miami-Champaign-Clark-Madison-Franklin OH-Preble- Montgomery-Greene- 220 PM EDT Thu May 19 2022 This Hazardous Weather Outlook is for East Central Indiana, Central Ohio and West Central Ohio. .DAY ONE...This afternoon and tonight. A few strong to severe storms will be possible tonight. The main threat will be damaging wind and large hail. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The chances for thunderstorms will increase Saturday into Saturday night. A few strong to severe storms will be possible with damaging winds and large hail being the primary threats. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. INZ066-073>075-080-KYZ091>093-OHZ070-071-077-201100- Franklin IN-Ripley-Dearborn-Ohio-Switzerland-Boone-Kenton-Campbell- Butler-Warren-Hamilton- 220 PM EDT Thu May 19 2022 This Hazardous Weather Outlook is for Southeast Indiana, Northern Kentucky and Southwest Ohio. .DAY ONE...This afternoon and tonight. A few severe thunderstorms will be possible this evening into tonight. Damaging wind and large hail will be the main threat, although a tornado or two cannot be ruled out. Locally heavy rainfall will also be possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The chances for thunderstorms will increase Saturday into Saturday night. A few strong to severe storms will be possible with damaging winds and large hail being the primary threats. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this evening. OHZ063-072-073-080-082-201100- Fayette OH-Clinton-Ross-Highland-Pike- 220 PM EDT Thu May 19 2022 This Hazardous Weather Outlook is for Central Ohio, South Central Ohio and Southwest Ohio. .DAY ONE...This afternoon and tonight. A few severe thunderstorms will be possible this evening into tonight. Damaging wind and large hail will be the main threat. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed tonight. KYZ089-090-094>100-OHZ078-079-081-088-201100- Carroll-Gallatin-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis- Clermont-Brown-Adams-Scioto- 220 PM EDT Thu May 19 2022 This Hazardous Weather Outlook is for Northeast Kentucky, Northern Kentucky, South Central Ohio and Southwest Ohio. .DAY ONE...This afternoon and tonight. A few severe thunderstorms will be possible this evening into tonight. Damaging wind and large hail will be the main threat, although a tornado or two cannot be ruled out. Locally heavy rainfall will also be possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this evening. OHZ056-064-065-074-201100- Licking-Pickaway-Fairfield-Hocking- 220 PM EDT Thu May 19 2022 This Hazardous Weather Outlook is for Central Ohio. .DAY ONE...This afternoon and tonight. A few strong to severe thunderstorms will be possible tonight. Damaging wind and large hail will be the main threat. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, May 19, 6:59 PM EDT, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Wilmington OH
659 PM EDT Thu May 19 2022
INZ074-075-KYZ091-192330-
Ohio IN-Dearborn IN-Boone KY-
659 PM EDT Thu May 19 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF OHIO, SOUTHERN
DEARBORN AND NORTHERN BOONE COUNTIES THROUGH 730 PM EDT...
At 658 PM EDT, a strong thunderstorm was located over Dillsboro,
moving east at 30 mph.
HAZARD...Penny size hail and very heavy rain.
SOURCE...Radar indicated.
IMPACT...Hail may cause minor damage to outdoor objects. Visibility
will be poor and hydroplaning is possible.
Locations impacted include...
Lawrenceburg, Greendale, Aurora, Rising Sun, Hidden Valley,
Dillsboro, Shawnee, Wilmington, French, Hartford, Mount Sinai,
Belleview, Idlewild, Cold Springs, Waterloo, Farmers Retreat and
Petersburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
Motorists should slow down and use extra caution.
Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3902 8512 3907 8511 3917 8482 3911 8482
3911 8480 3896 8475 3896 8512
TIME...MOT...LOC 2258Z 257DEG 25KT 3901 8505
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<35 MPHLocal storm report, May 19, 8:00 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
800 PM EDT THU MAY 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM HAIL HEBRON 39.07N 84.70W
05/19/2022 E0.75 INCH BOONE KY BROADCAST MEDIA
TIME ESTIMATED FROM RADAR.
&&
SEBSpecial weather statement, May 19, 8:00 PM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Wilmington OH
800 PM EDT Thu May 19 2022
KYZ091>093-OHZ077-200030-
Boone KY-Kenton KY-Campbell KY-Hamilton OH-
800 PM EDT Thu May 19 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHERN KENTON,
NORTHERN CAMPBELL, NORTHERN BOONE AND SOUTHERN HAMILTON COUNTIES
THROUGH 830 PM EDT...
At 800 PM EDT, a strong thunderstorm was located near Oakbrook,
moving east at 25 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to outdoor
objects.
Locations impacted include...
Cincinnati, Covington, Florence, Norwood, Erlanger, Fort Thomas,
Newport, Madeira, Edgewood, Alexandria, Elsmere, Fort Mitchell, Villa
Hills, Highland Heights, Taylor Mill, Bellevue, Deer Park, Fort
Wright, Dayton and Ludlow.
This includes the following Interstates...
I-71 in Ohio between mile markers 0 and 12.
I-74 in Ohio near mile marker 19.
I-75 in Kentucky between mile markers 181 and 191.
I-75 in Ohio between mile markers 0 and 6.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3900 8470 3910 8473 3922 8433 3896 8433
TIME...MOT...LOC 0000Z 264DEG 24KT 3904 8465
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHLocal storm report, May 19, 8:20 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
820 PM EDT THU MAY 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM HAIL AURORA 39.07N 84.90W
05/19/2022 E0.88 INCH DEARBORN IN BROADCAST MEDIA
&&
SEBLocal storm report, May 19, 8:58 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
858 PM EDT THU MAY 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 PM TSTM WND GST 2 SW REXVILLE 38.93N 85.36W
05/19/2022 M46 MPH RIPLEY IN PARK/FOREST SRVC
BIG OAKS RAWS SITE.
&&
SEBLocal storm report, May 19, 9:07 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
907 PM EDT THU MAY 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0856 PM TSTM WND GST KCVG CINC N KY APT 39.05N 84.66W
05/19/2022 M49 MPH BOONE KY ASOS
&&
HATZOSThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 8:00 PM EDT | Special Weather Statement | ILN | Hamilton | 30 min |
| May 19, 8:17 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 43 min |
| May 19, 8:49 PM EDT | Severe Thunderstorm Warning | ILN | Clermont, Hamilton | 41 min |
| May 19, 9:24 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Clermont, Clinton, Highland, Warren | 51 min |
| May 19, 9:42 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Highland, Warren | 33 min |
| May 19, 10:11 PM EDT | Special Weather Statement | ILN | Fayette, Highland | 34 min |
| May 19, 10:31 PM EDT | Special Weather Statement | ILN | Pickaway, Ross | 29 min |
| May 19, 11:35 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont | 55 min |
| May 19, 11:41 PM EDT | Special Weather Statement | ILN | Scioto | 34 min |
| May 20, 12:06 AM EDT | Areal Flood Advisory | ILN | Adams, Scioto | 3 hr |
| May 20, 12:10 AM EDT | Special Weather Statement | ILN | Scioto | 35 min |
| May 20, 12:18 AM EDT | Severe Thunderstorm Warning | ILN | Adams | 31 min |
| May 20, 12:49 AM EDT | Special Weather Statement | ILN | Adams | 26 min |
| May 20, 1:06 AM EDT | Special Weather Statement | ILN | Scioto | 39 min |
| May 20, 1:37 AM EDT | Special Weather Statement | ILN | Scioto | 38 min |
| May 20, 3:32 AM EDT | Areal Flood Advisory | ILN | Hamilton | 4 hr |
| May 20, 4:28 AM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Hamilton | 27 min |
| May 20, 4:53 AM EDT | Special Weather Statement | ILN | Brown, Highland | 37 min |
| May 20, 5:48 AM EDT | Areal Flood Advisory | ILN | Butler, Hamilton, Warren | 3 hr |
| May 20, 6:05 AM EDT | River Flood Warning | ILN | Hamilton | 6 hr |
| May 20, 6:17 AM EDT | Flash Flood Warning | ILN | Butler, Clermont, Hamilton, Warren | 4 hr |
| May 20, 6:31 AM EDT | Areal Flood Advisory | ILN | Brown, Clinton, Highland | 3 hr |
| May 20, 6:33 AM EDT | Special Weather Statement | ILN | Ross | 27 min |
| May 20, 6:53 AM EDT | Special Weather Statement | ILN | Hocking, Ross | 22 min |
| May 20, 6:57 AM EDT | Special Weather Statement | ILN | Clinton | 33 min |
| May 20, 7:32 AM EDT | Areal Flood Advisory | ILN | Fayette, Highland, Ross | 3 hr |
| May 20, 10:09 AM EDT | Areal Flood Advisory | ILN | Butler, Clermont, Hamilton, Warren | 3 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.